MathSciNet Relay Station
MathSciNet bibliographic data
MR326954 62M10
Jadrenko, M. Ĭ. Optimal linear estimates of the regression coefficients of isotropic random fields. (Russian) Problemy Peredači Informaciĭ 9 (1973), no. 3, 68–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement